# SDR P2EA98082

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727-765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, EXTERIOR FUSELAGE SKIN CRACKED AT BS 765 BETWEEN STRINGER 13 LT AND 14 LT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 727B PLUS 15 TO BS 767 BETWEEN STRINGER 10 LT AND STRINGER 14 LT PER COOPESA EO NR COO-3-53-199-98 DATED APR 2, 1998, SKETCH SKCOORR 980402 DATED APRIL 2, 1998, BOEING FA COO-SJO-98-0288RR.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER DESIGNATION NR NM2605 DATED APRIL 10, 1998.  (M)
